# SDR 2008UALA02792

- Difficulty date: May 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: 680149916
- Part serial: PA2694
- Condition: Leaking
- Location: Evac Slide
- Component: Bottle
- Component part number: 101651303
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOW BOTTLE PRESSURE.  BOTTLE TO VALVE O-RING LEAKING.  REPLACED O-RING.
